# SDR UIEA2019072704868

- Difficulty date: July 27, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,935 hours, 16,348 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 13206001
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO FIRE SWITCH LIGHT ON THE P-8 PANEL WOULD NOT TEST DURING SYSTEM OR BRIGHT LIGHT TEST. (BULB GOOD) FWD CARGO FIRE SYSTEM PLACED ON MEL DEFERRAL IAW DDG 26-23-01. MDDR 115416. LP 1053596 - M7: REMOVED AND REPLACED FWD LOWER CARGO FIRE SWITCH IAW SWPM 20-84-15. MDDR 115416 CLEARED. PLACARD REMOVED AND MCC NOTIFIED.
